# SDR DALA12001723124

- Difficulty date: June 15, 2012
- Submitted: June 18, 2012
- Operation: Air carrier
- Aircraft: N324NB
- Make and model: Airbus A319-114
- Aircraft serial: 1456
- Aircraft time: 31,637 hours, 16,201 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FORWARD AND AFT LEFT EMERGENCY LIGHTS BATTERY PACKS FAULTING.  REPLACED FORWARD AND AFT LEFT EMERGENCY LIGHT BATTERY PACKS PER AMM.
